The Annals of Statistics

Bounds on coverage probabilities of the empirical likelihood ratio confidence regions

Min Tsao

Full-text: Open access

Abstract

This paper studies the least upper bounds on coverage probabilities of the empirical likelihood ratio confidence regions based on estimating equations. The implications of the bounds on empirical likelihood inference are also discussed.

Article information

Source
Ann. Statist., Volume 32, Number 3 (2004), 1215-1221.

Dates
First available in Project Euclid: 24 May 2004

Permanent link to this document
https://projecteuclid.org/euclid.aos/1085408500

Digital Object Identifier
doi:10.1214/009053604000000337

Mathematical Reviews number (MathSciNet)
MR2065203

Zentralblatt MATH identifier
1091.62040

Subjects
Primary: 62G15: Tolerance and confidence regions
Secondary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]

Keywords
Bounds on coverage probability confidence region empirical likelihood geometric probability random sets

Citation

Tsao, Min. Bounds on coverage probabilities of the empirical likelihood ratio confidence regions. Ann. Statist. 32 (2004), no. 3, 1215--1221. doi:10.1214/009053604000000337. https://projecteuclid.org/euclid.aos/1085408500


Export citation

References